# SDR DALA2021072904272

- Difficulty date: July 26, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 58,916 hours, 27,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727f S2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1889082) DURING INSPECTION FOUND CRACKS ON FOUR HOLES ON SKIN TO ATTACH THE ADAPTER RING AND ELONGATED HOLE BTW STRG 2 LH STA 727F. AREA WAS REPAIR PER ETI-37-21-434 REV 12 AND ERA 593033-14.
